Chlorothiazide Overdose

Treatment for a Chlorothiazide Overdose

The treatment for a chlorothiazide overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Electrolyte replacement
  • Other treatments based on complications that occur
  • Close monitoring of the heart and lungs.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on chlorothiazide.
 
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Chlorothiazide Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.